MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number ONB12SHF
Medical Device Problem Codes Leak/Splash (1354); Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, in a laparoscopy distal gastrectomy, there was a pneumoperitoneum leak so severe that the pneumoperitoneum pressure could not be maintained when the trocar insertion forceps was passed through.Another device was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, in a laparoscopy distal gastrectomy, there was a rapid and severe pneumoperitoneum leak that the pneumoperitoneum pressure could not be maintained when the trocar insertion forceps was passed through.Another device was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the obturator was received intact.The seal housing, circular seal, stopcock, duckbill seal, and cannula appeared intact.During functional testing, the device passed an air leak test.The duckbill seal failed during manual manipulation using an endoscopic blunt dissection device.The seal housing was broken open to remove the circular seal to check for subassembly overall height.The calipers were measured and found to be within specification for this product.It was reported that there was rapid loss of pneumoperitoneum.The reported issue could not be confirmed.The most likely cause could not be established from the information available.It was also reported that the trocar leaked.The reported issue was confirmed.The most likely cause was determined to be supplier related.Internal process improvements have been initiated to mitigate this issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERSAPORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23393449
Report Number9612501-2025-02804
Device Sequence Number9871807
Product Code GCJ
UDI-Device Identifier10884521657700
UDI-Public(01)10884521657700(17)300630(10)J5G2423Y
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONB12SHF
Device Catalogue NumberONB12SHF
Device Lot NumberJ5G2423Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer10/14/2025
01/05/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date10/28/2025
01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown